Publication
Title
Addendum to L. Lauwers and L. Van Liedekerke, Ultraproducts and aggregation [J. Math. Econ. 24 (3) (1995) 217237]
Author
Abstract
This addendum fills a minor gap in the key lemma of a paper by Lauwers and Van Liedekerke [Lauwers, L., Van Liedekerke, L., 1995. J. Math. Econ. 24 (3), 217237].
Language
Dutch
Source (journal)
Journal of mathematical economics. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0304-4068
Volume/pages
46:2(2010), p. 277-278
ISI
000274598800012
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.04.2010
Last edited 14.05.2017
To cite this reference